# SDR CALA2013120600894

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SURFACE CORROSION ON WALL SUPPORT Z ANGLE FOR G4 STATION 993, LBL 33 TO LBL 45, LT SIDE.  REMOVED & INSTALLED NEW Z ANGLE FLOOR SUPPORT, STATION 993 LBL 33 TO LBL45 IAW SRM 51-40-02.
